# SDR AALA201708109025

- Difficulty date: August 8, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 45,347 hours, 16,736 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021000
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLASHLIGHT AT FLT ATTENDANT STATION NOT CHARGING . REPLACED FWD FLASHLIGHT BATTERY.
